MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP & ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP & ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Catheter was implanted in patient in theatre under normal conditions.Once procedure was completed, patient was sent to the ward for monitoring at which time the console had turned off and could not be turned back on.Monitor was connected via ac power cable and had sufficient battery power.A difference catheter cable was swapped out by staff; however, the monitor still did not turn on.A second monitor was installed at which time the monitor did work for a short period of time until it turned off and could not be turned back on.Once the catheter was disconnected from the console the monitor was able to be powered back up but as soon as the catheter was reconnected the monitor turned off.
 
Additional Manufacturer Narrative
Pending return of the device.
 
Event or Problem Description
Catheter was implanted in patient in theatre under normal conditions.Once procedure was completed, patient was sent to the ward for monitoring at which time the console had turned off and could not be turned back on.Monitor was connected via ac power cable and had sufficient battery power.A difference catheter cable was swapped out by staff however the monitor still did not turn on.A second monitor was installed at which time the monitor did work for a short period of time until it turned off and could not be turned back on.Once the catheter was disconnected from the console the monitor was able to be powered back up but as soon as the catheter was reconnected the monitor turned off.

Brand Name
PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP & ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22344216
Report Number3001587388-2025-00056
Device Sequence Number20033575
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)250408(17)300101
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown